The Michigan Mathematical Journal

Some remarks on elementary divisor rings. II.

Melvin Henriksen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 3, Issue 2 (1955), 159-163.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028990029

Digital Object Identifier
doi:10.1307/mmj/1028990029

Mathematical Reviews number (MathSciNet)
MR0092772

Zentralblatt MATH identifier
0073.02301

Subjects
Primary: 09.3X

Citation

Henriksen, Melvin. Some remarks on elementary divisor rings. II. Michigan Math. J. 3 (1955), no. 2, 159--163. doi:10.1307/mmj/1028990029. https://projecteuclid.org/euclid.mmj/1028990029


Export citation